# SDR CA160111007

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Part number: R4TBLACK
- Condition: Arced
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE CABIN OUTLET AT THE LT FORWARD SEAT WHEN THE TABLET CHARGER WAS PLUGGED IN THE OUTLET, CHARGER HAD ELECTRICAL ARCHING AND SMOKE.
